UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Impacts of alkaline on the defects property and crystallization kinetics in perovskite solar cells Journal article
Nature Communications, 2019,Volume: 10,Issue: 1
Authors:  Yihua Chen;  Nengxu Li;  Ligang Wang;  Liang Li;  Ziqi Xu;  Haoyang Jiao;  Pengfei Liu;  Cheng Zhu;  Huachao Zai;  Mingzi Sun;  Wei Zou;  Shuai Zhang;  Guichuan Xing;  Xinfeng Liu;  Jianpu Wang;  Dongdong Li;  Bolong Huang;  Qi Chen;  Huanping Zhou
Favorite  |  View/Download:14/0  |  Submit date:2019/04/08
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
Authors:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
FRONTIERS OF MATHEMATICS IN CHINA, 2018,Volume: 13,Issue: 4,Page: 849-874
Authors:  Liu, Dongdong;  Li, Wen;  Ng, Michael K.;  Vong, Seak-Weng
Favorite  |  View/Download:6/0  |  Submit date:2018/10/30
Stochastic tensor  tensor equation  uniqueness  perturbation  
The tensor splitting with application to solve multi-linear systems Journal article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018,Volume: 330,Page: 75-94
Authors:  Liu, Dongdong;  Li, Wen;  Vong, Seak-Weng
Favorite  |  View/Download:20/0  |  Submit date:2018/10/30
Inverse Of a Tensor  Tensor Splitting  Strong M-tensor  Multi-linear Systems  Tensor Splitting Algorithms  
Tensor complementarity problems: the GUS-property and an algorithm Journal article
LINEAR & MULTILINEAR ALGEBRA, 2018,Volume: 66,Issue: 9,Page: 1726-1749
Authors:  Liu, Dongdong;  Li, Wen;  Vong, Seak-Weng
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Tensor Complementarity Problems  Global Uniqueness And Solvability  The Modulus Equation  Pk Tensor  Strong (Strictly) Semi-positive Tensor  
The uniqueness of multilinear PageRank vectors Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017,Volume: 24,Issue: 6
Authors:  Li, Wen;  Liu, Dongdong;  Ng, Michael K.;  Vong, Seak-Weng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Multilinear Pagerank  Multilinear Pagerank Vector  Stochastic Tensor